×

Weighted generalization of some inequalities for double integrals. (English) Zbl 1499.26183

Summary: We give some weighted double integral inequalities of Hermite-Hadamard type for co-ordinated convex functions in a rectangle from \(\mathbb{R}^2\). The inequalities obtained provide generalizations of some result given in earlier works.

MSC:

26D15 Inequalities for sums, series and integrals
26B15 Integration of real functions of several variables: length, area, volume
26B25 Convexity of real functions of several variables, generalizations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] T. Ali, M. A. Khan, A. Kilicman, Q. Din,On the refined Hermite-Hadamard inequalities, Math. Sci. Appl. E-Notes6(1) (2018) 85-92. · Zbl 1407.26018
[2] M. Alomari, M. Darus,The Hadamards inequality fors-convex function of2-variables on the coordinates, Int. J. Math. Anal.2(13) (2008), 629-638. · Zbl 1178.26017
[3] A. G. Azpeitia,Convex functions and the Hadamard inequality, Rev. Colombiana Math.28 (1994), 7-12. · Zbl 0832.26015
[4] M. K. Bakula,An improvement of the Hermite-Hadamard inequality for functions convex on the coordinates, Aust. J. Math. Anal. Appl.11(1) (2014), 1-7. · Zbl 1297.26054
[5] F. Chen,A note on the Hermite-Hadamard inequality for convex functions on the coordinates, J. Math. Inequal.8(4) (2014), 915-923. · Zbl 1305.26043
[6] S. S. Dragomir,Two mappings in connection to Hadamard’s inequalities, J. Math. Anal. Appl. 167(1992), 49-56. · Zbl 0758.26014
[7] S. S. Dragomir, C. E. M. Pearce,Selected Topics on Hermite-Hadamard Inequalities and Applications, RGMIA Monographs, Victoria University, 2000.
[8] S. S. Dragomir, J. Pečarić, L. E. Persson,Some inequalities of Hadamard type, Soochow J. Math.21(1995), 335-341. · Zbl 0834.26009
[9] G. Farid, M. Marwan, Atiq Ur Rehman,Fejer-Hadamard inequlality for convex functions on the co-ordinates in a rectangle from the plane, Internat. J. Anal. Appl.10(1) (2016), 40-47. · Zbl 1376.26018
[10] G. Farid, Atiq Ur Rehman,Generalization of the Fejer-Hadamard’s inequality for convex function on coordinates, Commun. Korean Math. Soc.31(1) (2016), 53-64. · Zbl 1344.26002
[11] L. Fejer,Über die Fourierreihen, II, Math. Naturwiss. Anz Ungar. Akad. Wiss.24(1906), 369-390. (Hungarian).
[12] U. S. Kırmacı, M. K. Bakula, M. E. Özdemir, J. Pečarić,Hadamard-tpye inequalities forsconvex functions, Appl. Math. Comput.193(2007), 26-35. · Zbl 1193.26020
[13] M. A. Latif,On some Fejer-type inequalities for double integrals, Tamkang J. Math.43(3) (2012), 423-436. · Zbl 1257.26022
[14] M. A. Latif, S. S. Dragomir,On some new inequalities for differentiable co-ordinated convex functions, J. Inequal. Appl.28(2012). · Zbl 1279.26027
[15] M. A. Latif, S. S. Dragomir, E. Momoniat,Weighted generalization of some integral inequalities for differentiable co-ordinated convex functions, Politehn. Univ. Bucharest Sci. Bull. Ser. A Appl. Math. Phys. 78(4) (2016), 197-210. · Zbl 1513.26058
[16] M. A. Latif, S. Hussain, S. S. Dragomir,On some new Fejer-type inequalities for coordinated convex functions, Transylvan. J. Math. Mechan.3(2) (2011), 57-80. · Zbl 1275.26041
[17] M. E. Ozdemir, C. Yildiz, A. O. Akdemir,On the co-ordinated convex functions, Appl. Math. Inf. Sci.8(3) (2014), 1085-1091.
[18] Z. Pavić,Improvements of the Hermite-Hadamard inequality, J. Inequal. Appl.222(2015). · Zbl 1334.26054
[19] J. E. Pečarić, F. Proschan, Y. L. Tong,Convex Functions, Partial Orderings and Statistical Applications, Academic Press, Boston, 1992. · Zbl 0749.26004
[20] M. Z. Sarikaya, E. Set, M. E. Ozdemir, S. S. Dragomir,New some Hadamard’s type inequalities for co-ordinated convex functions,Tamsui Oxford J. Inform. Math. Sci.28(2) (2012), 137-152. · Zbl 1270.26022
[21] E. Set, M. E. Özdemir, S. S. Dragomir,On the Hermite-Hadamard inequality and other integral inequalities involving two functions, J. Inequal. Appl.9(2010), Article 148102. · Zbl 1194.26037
[22] K. L. Tseng, S. R. Hwang,New Hermite-Hadamard inequalities and their applications, Filomat30(14) (2016), 3667-3680. · Zbl 1458.26074
[23] D. Y. Wang, K. L. Tseng, G. S. Yang,Some Hadamard’s inequalities for co-ordinated convex functions in a rectangle from the plane, Taiwan. J. Math.11(2007), 63-73. · Zbl 1132.26360
[24] S. Wu,On the weighted generalization of the Hermite-Hadamard inequality and its applications, Rocky Mountain J. Math.39(5) (2009), 1741-1749. · Zbl 1181.26042
[25] B. Y. Xi, J. Hua, F. Qi,Hermite-Hadamard type inequalities for extendeds-convex functions on the co-ordinates in a rectangle, J. Appl. Anal.20(1) (2014), 1-17. · Zbl 1296.26105
[26] R. Xiang, F. Chen,On some integral inequalities related to Hermite-Hadamard-Fejér inequalities for coordinated convex functions, Chinese Journal of Mathematics 2014, Article 796132, 10 pp. · Zbl 1317.26021
[27] G. S. Yang, M. C. Hong,A note on Hadamard’s inequality, Tamkang J. Math.28(1997), 33-37. · Zbl 0880.26019
[28] G. S. Yang, K. L. Tseng,On certain integral inequalities related to Hermite-Hadamard inequalities, J. Math. Anal. Appl.239(1999), 180-187. · Zbl 0939.26010
[29] M. E. Yıldırım, A. Akkurt, H. Yıldırım,Hermite-Hadamard type inequalities for co-ordinated (α1, m1)−(α2, m2)-convex functions via fractional integrals, Contempor. Anal. Appl. Math. 4(1) (2016), 48-63. · Zbl 1350.26040
[30] H.-P. Yin, F. Qi,Hermite-Hadamard type inequalities for the product of(α, m)-convex functions, J. Nonlinear Sci. Appl.8(2015), 231-236. · Zbl 1312.26049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.